<< Previous Issue Communications of the Korean Mathematical Society (Vol. 22, No. 2) Next Issue >>
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 157—321
Isomorphism of modular group algebras of abelian groups with semi-complete $p$-primary components
Peter Danchev
MSC numbers : 20C07, 16S34, 16U60, 20K10, 20K15, 20K20, 20K21
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 157—161
Determination of all subfields of cyclotomic function fields with divisor class number two
Jaehyun Ahn, Hwanyup Jung
MSC numbers : 11R58
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 163—171
Fuzzy subalgebras with thresholds in BCK/BCI-algebras
Young Bae Jun
MSC numbers : 03G10, 03B05, 03B52, 06F35
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 173—181
Composition of Binomial Polynomial
Eunmi Choi
MSC numbers : 12E05, 11D41
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 183—194
Maximal column rank preservers of integer matrices
Seok-Zun Song, Kyung-Tae Kang
MSC numbers : Primary 15A03, 15A04, 15A36
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 195—205
Corrigendum on "The Number of Points on Elliptic Curves $E~:y^{2}=x^{3}+cx$ over $mathbb{F}_{p}$ mod 8"
Ilker Inam, Gokhan Soydan, Musa Demirici, Osman Bizim, Ismail Naci Cangul
MSC numbers : 11G20, 14G05
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 207—208
Complemented sublattice of the Banach envelope of $operatorname{Weak}L_1$ isomorphic to $ell^p$
JeongHeung Kang
MSC numbers : 46B03
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 209—218
Some Identities Involving the Legendre's Chi-Function
Junesang Choi
MSC numbers : Primary 33E20; Secondary 11M41
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 219—225
A note on the monotone interval-valued set function defined by the interval-valued Choquet integral
Lee-Chae Jang
MSC numbers : 28A45, 28A48, 28E10
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 227—234
Exponent-quasiadditive properties and application
Gendi Wang, Xiaohui Zhang, Yuming Chu
MSC numbers : 26D07, 33C05
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 235—240
Relation between fractal measures and Cantor measures
In-Soo Baek
MSC numbers : 28A78
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 241—246
On a system of generalized nonlinear variational inequalities
Jingchang Li, Zhenyu Guo, Zeqing Liu, Shin Min Kang
MSC numbers : 47J20, 49J40
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 247—258
Continuity for multilinear integral operators on Besov spaces
Liu Lanzhe
MSC numbers : 42B20, 42B25
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 259—275
Energy finite $p$-harmonic functions on graphs and rough isometries
Seok Woo Kim, Yong Hah Lee
MSC numbers : Primary 31C20
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 277—287
Product of PL fibrators as codimension-$k$ fibrators
Young Ho Im, Yongkuk Kim
MSC numbers : Primary 57N15, 55R65; Secondary 57N25, 54B15
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 289—295
On Spaces in which compact-like sets are closed, and related spaces
Woo Chorl Hong
MSC numbers : 54A20, 54A25, 54D20, 54D55, 54D99
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 297—303
Upper bounds for bivariate Bonferroni-type inequalities using consecutive events
Min-Young Lee
MSC numbers : Primary 60E15; Secondary 60C50
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 305—313
On the exponential inequality for negative dependent sequence
Tae-Sung Kim, Hyun-Chull Kim
MSC numbers : 60F15
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 315—321

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd